edoc

Groupes de Cremona, connexité et simplicité

Blanc, Jérémy. (2010) Groupes de Cremona, connexité et simplicité. Annales scientifiques de l'école normale supérieure, Vol. 43, H. 2. S. 357-364.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5841977

Downloads: Statistics Overview

Abstract

The Cremona group is connected in any dimension and, endowed with its topology, it is simple in dimension 2.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Bibsysno:Link to catalogue
Publisher:Gauthier-Villars
ISSN:0012-9593
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:08 Jun 2012 06:56
Deposited On:08 Jun 2012 06:47

Repository Staff Only: item control page